# SDR MALA976629

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 6500110
- Condition: Failed
- Location: Row 1a
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA NOTED SMOKE COMING FROM REAR OF FA PANEL.  MAINTENANCE REPLACED FWD LIGHT SOCKET ON SEAT 1A SIDEWALL.  OPS CHECKS GOOD.
